# SDR DXTA200702474

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 5,190 hours, 4,113 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O ACM O'HEAT LIGHT CAME ON FOLLOWED BY LT BLEED AIR OVERHEAT.  EMER PRESS LIGHT DID NOT COME ON.  STARTED TO SMELL FUMES. RETURNED TO BASE.   REMOVED & REPLACED LT BI-LEVEL FLOW VALVE IAW 560XL M/M CH 21-11-00 LEAK & OPS CHECK GOOD.
